# SDR SWAA2022050292232

- Difficulty date: April 7, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 53,466 hours, 31,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812631
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT SHIELD BETWEEN STA 500 AND STA 500A RBL 21' UPPER SURFACE CORROSION / [01] REMOVED AT FWD CARGO DOOR CUTOUT AFT SHIELD BETWEEN STA 500 AND 500A RBL 21' (EXFOLIATION) FOUND TO BE OUT OF LIMIT REF B737-700 SRM 51-10-02 AND 53-00-53;[02] RECEIVED NEW SHIELD P/N: 143A8126-31; PO#: 1728471. THE SHIELD WILL BE INSTALLED ON CARD BARCODE: TTG8Q004CKX2.;[03] VERIFIED STEPS 1 AND 2
